Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (1810 KB) | Metadata | Table of Contents | PRIMS summary
Volume 30, Issue 4, 1994, pp. 671–688
DOI: 10.2977/prims/1195165794

On the Irregularity of Special Non-Canonical Surfaces

Kazuhiro Konno[1]

(1) Department of Mathematics, Osaka University, 1-1 Machikaneyama-cho, Toyonaka-shi, 560-0043, OSAKA, JAPAN

We consider minimal surfaces of general type whose canonical map is "special" meaning that it is composed of a pencil or its degree is high. We characterize, to some extent, Beauville's examples of irregularity 2 in the pencil case, and show that the irregularity is at most 12 when the canonical degree is 5.


Konno Kazuhiro: On the Irregularity of Special Non-Canonical Surfaces. Publ. Res. Inst. Math. Sci. 30 (1994), 671-688. doi: 10.2977/prims/1195165794